MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006000
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the laser continues firing even after the foot switch is released.No patient was involved.
 
Additional Manufacturer Narrative
This console was serviced at the customer's site.The field service engineer (fse) checked the system and noted debris was causing the foot-switch to be jammed.The reported event was confirmed.Clearing the foot-switch jam resolved the issue.The console was checked using testing fiber and was found to be working without issue.After the fse performed the correct cleaning of the foot-switch, the issue was resolved, and the unit was within specification.As a result, the console was functioning as intended.Therefore, the investigation was assigned the most probable conclusion code of cause traced to component failure.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22091163
Report Number2124215-2025-33980
Device Sequence Number12767969
Product Code GEX
UDI-Device Identifier07290109140544
UDI-Public(01)07290109140544(11)130827(10)329
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006000
Device Catalogue NumberGA-0006000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer07/04/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date07/30/2025
Date Device Manufactured08/27/2013
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown